# SDR ASAA2013011293674

- Difficulty date: January 12, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 17,929 hours, 5,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1103229
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY LIGHT COVER FELL OFF.  REPLACED LIGHT COVER AND LIGHT ASSY.
